# SDR DALA2014092505237

- Difficulty date: September 20, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK ON FUEL ACCESS PANEL NR 1361C AT LT WING,.  CORROSION ON COUNTERSINK HOLES WAS REMOVED AND WAS FOUND TO BE OUT OF LIMITS AND WAS REPLACED IAW 51-22-2A .
